# SDR USAA2014032100011

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 61,949 hours, 42,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN FLASHLIGHT.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
